Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal pain, nausea, diarrhea, vomiting. Help

Last tuesday I started with a pain below my sternum that radiated to my abdomin. I felt like I needed to go to the bathroom or something. I ended up feeling nausaous and having diarhrea and throwing up. lasted about 15 hrs and then I felt fine. Yesterday i had the exact same thing happen. Right now i am gettting the pain below my sternum again and hoping it isnt going to turn into the rest.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM.
It looks to be stomach infection.
Take light,liquid diet.Take care for hydration.Drink more liquids like lemon water with some sugar and salt,buttermilk,ors formula.
You have to start oral paracitamol with dicyclomin to subside stomach pain. Ondencetrone for vomiting and antibiotic like oflox or levoflox. Lactobacillus will be helpful.
Consult your physician for better medical management.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor